# SDR SWIA201437868

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 29,550 hours, 25,355 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE SMOKE COMING FROM RT ENGINE AFTER SHUTDOWN.  SMOKE DID NOT SUBSIDE OVER 20 MINUTE PERIOD.  NO ABNORMAL ENGINE PARAMETERS NOTED.  PERFORMED VISUAL INSPECTION OF RT ENGINE INLET & EXHAUST.  NO DEFECTS NOTED.  SERVICED RT ENGINE OIL AND FOUND ONLY .5 QUART LOW.
